I had Rituxan in the first day of my “R-EPOCH” and “R-CHOP” regimen cycles. It is a little hard to isolate side effects for me since I had lots of other drugs coming in, but I also noticed an increased heart rate. It would start around the time of the injection and settle down a bit by the evening. I also charted my resting heart rate over time using data from my fitbit. I attribute the first day spike mostly to the Rituxan. The resulting chart can be found here:
IJust had my 1st cycle/treatment. Had Rituxin of the “R-CHOP” regimen. Started with 50 & every 30 min.increased to increment of 50, Check my vitals… BP, Temp, Oxygen level & Pulse rate. After the 250, my pulse rate went up to 105 from 100 (Started with 80). Had Palpitation & shortness of breath. The nurse stop the treatment & called the team (Code Green). I was given benadryl intravenously, Oxygen & EKG, which helps. then finished with rate of 200. Probablydue to combination of Rituxinsnd steriod—- 2 (50 mg) Prednisone & another steroid intravenously.
Yes, drink a lot of fluid during the infusion. My throat was so dry.
II have an appointment in a week time just for IV treatment.
Hope this information helps. God Bless. Praying we will have full recovery.